A Liouville theorem for polyharmonic functions

David Armitage

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)367-370
Number of pages4
JournalJournal of the Mathematical Society of Japan
Volume31
Issue number1
Publication statusPublished - Jan 2001

Cite this

Armitage, David. / A Liouville theorem for polyharmonic functions. In: Journal of the Mathematical Society of Japan. 2001 ; Vol. 31, No. 1. pp. 367-370.
@article{11184656f58741e5b9153496bc14fcb6,
title = "A Liouville theorem for polyharmonic functions",
author = "David Armitage",
year = "2001",
month = "1",
language = "English",
volume = "31",
pages = "367--370",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

A Liouville theorem for polyharmonic functions. / Armitage, David.

In: Journal of the Mathematical Society of Japan, Vol. 31, No. 1, 01.2001, p. 367-370.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Liouville theorem for polyharmonic functions

AU - Armitage, David

PY - 2001/1

Y1 - 2001/1

UR - http://www.scopus.com/inward/record.url?scp=0035218848&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 367

EP - 370

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -